Access count of this item: 243

Files in This Item:
File Description SizeFormat 
1432-9.pdf544.87 kBAdobe PDFView/Open
Title: シアノバクテリア(ランソウ)の走光性と細胞運動 (生物数学の理論とその応用)
Authors: 星, 章子  KAKEN_name
大西, 賢司  KAKEN_name
Author's alias: Hoshi, Fumiko
Onishi, Kenji
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 55
End page: 58
URI: http://hdl.handle.net/2433/47415
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.